# SDR AWXA0000691

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1.  FLOORBEAM CORRODED BEYOND LIMITS AT FS 1006 RBL 10,  AFT LAV AREA.  CUT OUT DAMAGED AREA, FABBD REPAIR PARTS, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-51, TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01.
